• My dog ate an Advil I dropped she’s a small chihuahua mix

    Hi Melissa,
    I recommend that you take her into see a veterinarian immediately if you have not already done so. Ibuprofen can be very toxic to dogs and has the potential to causes stomach ulceration, vomiting, diarrhea, and even kidney disease. With her small size even the one pill can be toxic for her. Your vet will likely recommend some blood tests to help diagnose or rule out certain conditions. The treatment that she needs will depend on the underlying dose she took and any clinical signs she is showing.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Behavior

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.